# SDR CA100610003

- Difficulty date: June 8, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Diamon DA20-C1
- Engine: Cont IO240B
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 2228610000
- Condition: Leaking
- Part time: 93 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL TANK FOUND TO HAVE LEAK DURING INSP.  THIS TANK IS FUSELAGE MOUNTED BEHIND THE OCCUPANT SEATS.
